|Table of Contents|

 The analysis of equilibrium state solutions about a modified Leslie-Gower model(PDF)

《纺织高校基础科学学报》[ISSN:1006-6977/CN:61-1281/TN]

Issue:
2017年02期
Page:
183-193
Research Field:
Publishing date:

Info

Title:
 The analysis of equilibrium state solutions about a modified Leslie-Gower model
Author(s):
 YIN ZhenjieRONG Yuetang
 School of Science, Xi’an Polytechnic University, Xi’an 710048, China
Keywords:
 Crowley-Martin functional response modified Leslie-Gower model Lyapunov function global asymptotic stability
PACS:
O 175.21
DOI:
10.13338/j.issn.1006-8341.2017.02.005
Abstract:
研究食饵种群具有Crowley-Martin功能反应项和捕食者种群带有经典的Leslie反应项的一类改进的Leslie-Gower模型.首先给出模型平衡解的先验估计,其次研究模型常数正解的存在与唯一性条件,再利用卡尔丹公式解出常数正解值.最后通过构造Lyapunov函数,讨论其常数正解的全局渐近稳定性.

References:

[1] MALTHUS T R.An essay on the principle of population[M].London:J Johnson,1798. [2] 李晓艳,田丽娜,张继红.一类修正Leslie-Gower项捕食扩散系统的稳定性[J].甘肃科学学报,2015,27(6):14-17. LI Xiaoyan,TIAN Lina,ZHANG Jihong.Stability of a modified Leslie-Gower predator-prey diffusive system[J].Journal of Gansu Sciences,2015,27(6):14-17. [3] AZIZ-ALAOUI M A,OKIYE M D.Boundedness and global stability for a predator-prey model with modified Leslie-Gower and Holling-typeⅡschemes[J].Applied Mathematics Letters,2003,16(7):1069-1075. [4] 张丽娜,李月霞.修正的Leslie-Gower捕食者-食饵扩散模型正平衡点的全局渐近稳定[J].应用数学,2014,27(2):382-386. ZHAN Lina,LI Yuexia.Global asymptotic stability of a positive equilibrium for a modified Leslie-Gower predator-prey model with diffusion[J].Mathematica Applicata,2014,27(2):381-386. [5] 孟丹,李艳玲.一类具有修正的Leslie型功能反应的捕食-食饵模型[J].纺织高校基础科学学报,2016,29(1):11-17. MENG Dan,LI Yanling.A predator-prey model of modified Leslie type functional response[J].Basic Sciences Journal of Testile Universities,2016,29(1):11-17. [6] 常文从.一类捕食-食饵模型正解的唯一性稳定性[J].纺织高校基础科学学报,2013,26(1):43-44. CHANG Wencong.Uniqueness and stability of poditive solutions to a predatory-prey model[J].Basic Sciences Journal of Testile Universities,2013,26(1):43-44. [7] 周军.一类具有修正的Leslie-Gower功能函数的捕食-食饵模型的全局渐近稳定性[J].西南大学学报(自然科学学报),2014,36(7):53-57. ZHOU Jun.Global asymptotical stability for a diffusive predator-prey system with modified Lesli-Gower functional response[J].Journal of Southwest University(Natural Science Edition),2014,36(7):53-57. [8] 吴楚芬,柯妍.捕食与被捕食模型的研究进展[J].科技传播,2016,8(12):159-160. WU Chufen,KE Yan.The search progress of a predator-prey model[J]. Public Communication of Science & Technology,2016,8(12):159-160. [9] 汪维刚,史娟荣,莫嘉琪.捕食-被捕食微分方程种群模型的研究综述[J].武汉大学学报(理学版),2015,61(4):299-307. WANG Weigang,SHI Juanrong,MO Jiaqi.Research summary to population model of predator-prey differential equations[J].Journal of Wuhan University(Natural Science Edition),2015,61(4):299-307. [10] 张瑜,聂华.一类Leslie-Gower捕食-食饵模型的定性分析[J].计算机工程与应用,2016,52(2):36-39. ZHANG Yu,NIE Hua.Qualitative analysis of Leslie-Gower predator-prey model[J]. Computer Engineering and Applications,2016,52(2):36-39. [11] SHI Hongbo,LI Yan.Global asymptotic stability of a diffusive predator-prey model with ratio-dependent functional response[J].Applied Mathematics and Computation,2015,250(7):71-77. [12] LI Haixia.Asymptotic behavior and multiplicity for a diffusive Leslie-Gower predator-prey system with Crowley-Martin functional response[J].Computers and Mathematics with Applications,2014,68(7):693-705. [13] 李海侠,李艳玲.一类带有Crowley-Martin反应函数的捕食-食饵模型的定性分析[J].中山大学学报(自然科学版),2014,53(5):66-72. LI Haixia,LI Yanling.Qualitative analysis for a predator-prey system with Crowley-Martin type functional response[J].Acta Scientiarum Naturalium Universitatis Sunyatseni,2014,53(5):66-72. [14] DONG Qinglai,MA Wanbiao,SUN Mingjuan.The asymptotic behavior of a chemostat model with Crowley-Martin type functional response and time delays[J].Journal of Mathematical Chemistry,2013,51(5):1231-1248. [15] 王利娟,姜洪领.带交叉扩散项的捕食模型非常数正解的存在性[J].中山大学学报(自然科学版),2012,51(1):14-17. WANG Lijuan,JIANG Hongling.The existence of nonconstant positive solution for a prey-predator model with cross-diffusion[J].Acta Scientiarum Naturalium Universitatis Sunyatseni,2012,51(1):14-17. [16] 郁莉莉.一个捕食模型的反应扩散方程组解的动力学性质[J].淮海工学院学报(自然科学版),2010,19(2):1-3. YU Lili.Dynamical properties of a reaction diffusion prey-predator model[J].Journal of Huaihai Institute of Technology(Natural Science Edition),2010,19(2):1-3. [17] 叶其孝,李正元,王新明,等.反应扩散方程引论[M].2版.北京:科学出版社,2011. YE Qixiao,LI Zhengyuan,WANG Xinming,et al.Introduction of reaction-diffusion equations[M].2nd ed.Beijing:Science Press,2011.

Memo

Memo:
-
Last Update: 2017-07-22